Alert archive / Colorado / Special Weather Statements in 2015

Special Weather Statement, NWS Pueblo, CO

April 26, 2015Teller County, Colorado

NWS Pueblo, CO issued this special weather statement at Apr 26, 2015, 7:21 AM MDT for Teller County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2015, 7:21 AM MDT (13:21 UTC)
Expired
Apr 26, 2015, 7:45 AM MDT
In force
24 min
Issued by
NWS Pueblo, CO

County Teller County, CO

The radar

The Pueblo radar (KPUX), 77 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 1.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

411 
WWUS85 KPUB 261321
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
721 AM MDT SUN APR 26 2015
 
COZ081-084-085-261345-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
721 AM MDT SUN APR 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR THE WALDO BURN SCAR THROUGH 745 
AM MDT...

AT 718 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS OVER MANITOU SPRINGS...OR NEAR COLORADO 
SPRINGS...MOVING NORTH AT 20 MPH. 

RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO BURN 
SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER 
THEN HEAVIER AMOUNTS WILL BE POSSIBLE.

ADDITIONAL STORMS ARE EXPECTED TO IMPACT THE WALD BURN SCAR THROUGH 
THE MORNING. RAINFALL REPORTS OF 0.10 TO 0.30 INCHES OF RAIN HAVE 
FALLEN OVER THE BURN SCAR DURING THE LAST 45 MINUTES. 

LOCATIONS IMPACTED INCLUDE...
AREAS IN AND AROUND THE WALDO BURN SCAR. 

LAT...LON 3879 10485 3880 10493 3900 10504 3895 10484
TIME...MOT...LOC 1318Z 174DEG 16KT 3885 10491 

$$

HODANISH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Apr 26, 4:02 AM MDT, 3 hours 19 minutes earlier.

Area forecast discussion, Apr 26, 4:02 AM MDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
402 AM MDT SUN APR 26 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 346 AM MDT SUN APR 26 2015

...SPRING STORM TO BRING SIGNIFICANT PRECIP TO THE EAST SLOPES OF
THE SOUTHERN MTNS AND IMMEDIATE ADJACENT PLAINS ALONG WITH THE
RATON MESA REGION...

CURRENTLY...

FULL LATITUDE TROUGH WAS LOCATED FROM N IDAHO...SWD ALL THE WAY DOWN
INTO OLD MEXICO. SYSTEM WAS JUST ABOUT TO BEGIN TO CLOSE OFF ACROSS
NE ARIZ BASED ON LATEST SHORT RUN HI RES PRGS. ACROSS THE
REGION...WAA WAS FIRING OFF CONVECTION FROM JUST N OF KCOS INTO
NORTHEAST COLO. LOW CIGS WERE DEVELOPING ACROSS THE SE COLO PLAINS.
MOISTURE WAS NOT AN ISSUE WITH THIS SYSTEM AS 50 DWPTS WERE NOTED
OVER THE FAR SE COLO PLAINS AND THIS MOISTURE WAS ADVANCING WWD
TOWARDS THE MTNS.

TODAY...

LATEST GUIDANCE IS NOW INDICATING THE STORM TRACK WILL BE A BIT
FARTHER SOUTH THAN EARLIER RUNS. THIS WILL MEAN THAT THE HEAVIEST
QPF WILL BE A BIT FARTHER SOUTH AND WEST. IT APPEARS THAT THE PLAINS
GENERALLY EAST OF I-25 AND AREAS NORTH OF THE LAS ANIMAS/BACA COUNTY
BORDERS WILL NOT SEE AS MUCH PRECIP AS EARLIER PROJECTED.
HOWEVER...WE DO EXPECT VERY HEAVY PRECIP TO FALL OVER THE WET
MTNS...THE SANGRE DE CRISTO MTNS AND THE NEARBY VALLEYS. THE
IMMEDIATE PLAINS ADJ TO THESE MTNS WILL ALSO SEE IMPRESSIVE QPF
VALUES.

ELSEWHERE FOR TODAY...THE CONTDVD REGION WILL SEE 5 TO 10 INCHES OF
SNOW...HOWEVER VALLEY REGIONS SHOULD BE PREDOMINANTLY RAIN WITH THIS
EVENT GIVEN THE SLIGHTLY FARTHER SOUTHERN TRACK.

THE BRUNT OF THE HEAVY PRECIP WILL LIKELY DEVELOP AFTER NOONTIME
ALONG THE EAST SLOPES OF THE S MTNS. SNOW WILL FALL AT THE HIGHEST
ELEVATIONS OF THE SANGRES/WETS AROUND NOON AND WILL GRADUALLY WORK
DOWNWARD IN ELEVATION AS THE LATE AFTERNOON PROGRESSES. ONE TO 2
FEET OF SNOW IS VERY LIKELY AT THE HIGHEST ELEVATIONS. THE SNOW WILL
BE VERY WET.

THERE IS A CHANCE WE COULD SEE SOME STRONGER STORMS OVER THE RATON
MESA REGION MAINLY DURING THE EARLY TO MID AFTERNOON TIME PERIODS.
THUNDER WILL BE POSSIBLE EVERYWHERE TODAY...ESPECIALLY DURING THE
AFTERNOON.

THE PIKES PEAK REGION WILL SEE SOME DECENT PRECIP. ALL OF THE
GUIDANCE STRONGLY FOCUSES THE PRECIP ON THE IMMEDIATE EAST SLOPES OF
PIKES PEAK AND THE RAMPART RANGE...WITH SIGNIFICANTLY LESSER AMOUNTS
ACROSS THE WESTERN SECTIONS OF TELLER COUNTY. SNOWFALL VALUES ACROSS
FAR W EL PASO COUNTY AND TELLER COUNTY WILL LIKELY VARY
CONSIDERABLY....WITH HIGHEST AMOUNTS EAST SLOPES AND (MUCH)
LESSER AMOUNTS WEST SLOPES.

THE SAN LUIS VALLEY WILL ALSO SEE BENEFICIAL RAINFALL AMOUNTS LATE
TODAY.

A QUICK REVIEW OF HILITES...ADVISORIES ARE CURRENTLY IN EFFECT FOR
THE CONTDVD. WARNINGS GO INTO EFFECT FOR THE TOPS OF THE
SANGRES...WETS AND PIKES PEAK AT NOON. WARNINGS GO INTO EFFECT FOR
THE LOWER ELEVATIONS OF THE SANGRES AND WETS AT 4 PM. AN ADVISORY
GOES INTO EFFECT FOR THE LOWER ELEVATIONS OF TELLER COUNTY AT 4 PM.
AN ADVISORY GOES INTO EFFECT FOR HUERFANO AND LOWER WESTERN LAS
ANIMAS COUNTIES AFTER 8 PM THIS EVENING. THIS AREA IS GOING TO BE
VERY TRICKY AS THE W SXNS OF THESE ZONES MAY SEE WARNING CRITERIA
WHILE EASTERN SXNS OF THESE ZONES WILL LIKELY SEE ONLY RAIN. WITHOUT
SAYING...IT IS A VERY DIFFICULT FCST FOR THESE AREAS. THE WET MTN
VALLEY ALSO HAS AN ADVISORY STARTING AFTER 8 PM. THIS AREA WILL ALSO
HAVE TO BE WATCHED CAREFULLY.

TONIGHT...

HEAVY RAIN AND SNOW WILL CONTINUE ACROSS THE S MTNS...ESPECIALLY THE
WETS AND SANGRE DE CRISTOS ALONG WITH THE RATON MESA REGION TONIGHT.
STORM TOTAL LIQUID QPF FOR THESE REGIONS WILL LIKELY RANGE BETWEEN 2
AND 3 INCHES.

THE LOWEST RAIN/SNOW LINE WILL LIKELY REACH 6000 FEET SOUTH OF
PUEBLO...WITH THE "SIGNIFICANT ACCUMULATING SNOW ELEVATION" LIKELY
BEGINNING AROUND ~7500 FEET.

PRECIP ACROSS THE PIKES PEAK REGION WILL LIKELY DECREASE BY LATE
EVENING. ONE TO 3 INCHES OF SNOW WILL BE POSSIBLE ACROSS NORTHERN EL
PASO COUNTY TONIGHT. \/HODANISH

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 346 AM MDT SUN APR 26 2015

MODELS IN DECENT AGREEMENT THROUGH THE EXTENDED PERIOD BUT HAVE
SHOWN LOW RUN TO RUN CONSISTENCY AND ENSEMBLES HAVING HIGH SPREADS
FURTHER OUT IN THE EXTENDED PERIOD.

MONDAY...THE UPPER LEVEL LOW RESPONSIBLE FOR THE WIDESPREAD AND
LOCALLY HEAVY PRECIPITATION IS FORECAST TO TRACK EASTWARD OUT OF
EAST CENTRAL NEW MEXICO INTO WESTERN OKLAHOMA THROUGH MONDAY
NIGHT. STRONG AND MOIST LOW LEVEL UPSLOPE WILL CONTINUE TO PRODUCE
MODERATE TO HEAVY RAINFALL AND HIGH ELEVATION SNOW FOR THE EASTERN
MOUNTAINS AND AREAS ALONG THE NEW MEXICO BORDER. SNOW LEVELS WILL
REMAIN HIGH...7 KFT AND UP...AND THE PRIMARY FOCUS MONDAY OVER THE
WET MOUNTAINS AND SOUTHERN SANGRE DE CRISTO RANGES. AN ADDITIONAL
4 TO 6 INCHES OF SNOW ARE POSSIBLE MONDAY MORNING BEFORE TAPERING
OFF DURING THE LATE AFTERNOON. MODELS STILL INDICATING AREAS ALONG
THE NEW MEXICO BORDER WILL CONTINUE TO SEE HEAVY RAIN THROUGH MUCH
OF THE DAY MONDAY. AN ADDITIONAL UP TO HALF AN INCH IS EXPECTED.
ELSEWHERE...PERIODS OF SNOW WILL CONTINUE ALONG THE HIGHER
ELEVATIONS OF THE CONTINENTAL DIVIDE...THE NORTHERN SANGRE DE
CRISTO MOUNTAINS AND TELLER COUNTY WITH A COUPLE OF INCHES OF
ADDITIONAL ACCUMULATION EXPECTED. LIGHTER RAINFALL WILL CONTINUE
OVER MUCH OF THE PLAINS NORTH OF HIGHWAY 50 THROUGHOUT THE DAY.
TEMPERATURES WILL BE COOL WITH 40S AND 50S ACROSS THE REGION.

MODELS IN GOOD AGREEMENT WITH PRECIPITATION COMING TO AN END FROM
NORTH TO SOUTH MONDAY EVENING AS THE UPPER LOW MOVES INTO
OKLAHOMA. EXPECT ANY LINGERING ACTIVITY TO DISSIPATE MONDAY NIGHT
INTO EARLY TUESDAY MORNING.

TUESDAY AND WEDNESDAY...HIGH PRESSURE OVER THE GREAT BASIN WILL
BUILD EASTWARD INTO THE ROCKIES. THIS WILL BRING DRIER CONDITIONS
TO THE REGION AND ALLOW TEMPERATURES TO BEGIN WARMING UP. A FEW
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER
THE MOUNTAINS. TEMPERATURES WILL REACH THE 6OS AND 70S.

THURSDAY THROUGH SATURDAY...ENSEMBLE SPREADS BEGIN TO RISE SHARPLY
BY THURSDAY HOWEVER THE GFS AND ECMWF ARE IN DECENT AGREEMENT WITH
A SHORTWAVE TROUGH MOVING OUT OF THE NORTHERN ROCKIES INTO THE
NORTHERN PLAINS. THE ENSEMBLES GENERALLY SUPPORT THIS...HOWEVER
THERE ARE A FEW SOLUTIONS WITH A DEEPER AND FASTER MOVING SYSTEM.
AS FOR THE FORECAST...CURRENTLY THINK THE SYSTEM WILL PASS WELL TO
THE NORTH...BUT FLATTEN THE RIDGE OVERHEAD WITH ZONAL FLOW TAKING
OVER. THIS SHOULD ALLOW FOR GREATER SHOWER AND THUNDERSTORM
COVERAGE OVER THE MOUNTAINS EACH AFTERNOON...AND WESTERLY STEERING
FLOW SHOULD ALLOW FOR THIS ACTIVITY TO PUSH EAST INTO THE EASTERN
PLAINS DURING THE EVENING HOURS. TEMPERATURES WILL ALSO WARM WITH
HIGHS IN THE 70S AND 80S.  MOZLEY

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 346 AM MDT SUN APR 26 2015

MVFR/IFR CONDITIONS WILL DEVELOP WITHIN THE NEXT COUPLE OF HOURS AT
KCOS AND KPUB DUE PRIMARILY TO LOW CIGS. PRECIP WILL LIKELY RESTRICT
VIS IN THE MVFR CATEGORY. THESE CONDITIONS WILL LIKELY LAST FOR THE
NEXT 24H. THE PRECIP SHOULD BE LIQUID THROUGHOUT THE EVENT.

WE MAY SEE RESTRICTED VIS/CIGS AT KALS...WITH THE BEST CHANCE OF
RESTRICTIONS FROM THE MID AFTERNOON TIME PERIOD THROUGH MID EVENING
AS THIS WILL BE THE BEST TIME FOR PRECIP IN THE VALLEY. MOST...IF
NOT ALL...OF THE PRECIP SHOULD BE LIQUID.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO NOON MDT
MONDAY FOR COZ087-088.

WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO NOON MDT MONDAY
FOR COZ072-074-079.

WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO NOON MDT
MONDAY FOR COZ076-078-081.

WINTER WEATHER ADVISORY UNTIL 6 AM MDT MONDAY FOR COZ058-060-061-
066-068.

WINTER STORM WARNING FROM NOON TODAY TO NOON MDT MONDAY FOR
COZ073-075-080-082.

&&

SHORT TERM...HODANISH
LONG TERM...MOZLEY
AVIATION...HODANISH
Hazardous weather outlook, Apr 26, 6:34 AM MDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
634 AM MDT SUN APR 26 2015

COZ058>089-093>099-271245-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
634 AM MDT SUN APR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A STRONG SPRING STORM WILL EFFECT THE REGION TODAY AND TONIGHT. THIS
STORM IS GOING TO BRING HEAVY WET SNOW TO THE MOUNTAINS AND LOCALLY
HEAVY RAINS TO THE LOWER ELEVATIONS IMMEDIATELY ADJACENT TO THE
SOUTHERN MOUNTAINS...AND RATON MESA. OTHER REGIONS OF THE PLAINS
WILL ALSO SEE SOME RAIN...BUT AMOUNTS WILL BE CONSIDERABLY LESS.

ONE TO TWO FEET OF SNOW...WITH LOCALLY HIGHER AMOUNTS...WILL OCCUR
ACROSS THE EAST SLOPES OF THE WET MOUNTAINS AND SANGRE DE CRISTO
MOUNTAINS. ACCUMULATIONS WILL START TO OCCUR GENERALLY ABOVE 7000
FEET...WITH THE HEAVIER ACCUMULATIONS OCCURRING ABOVE 80000 FEET.
SNOWFALL RATES OF 2 TO 3 INCHES PER HOUR COULD OCCUR AT TIMES.

THE PIKES PEAK REGION WILL ALSO SEE SNOW...WITH THE HEAVIEST
ACCUMULATIONS...UP TO 10 TO 20 INCHES...ON TOP OF PIKES PEAK.
HEAVIER ACCUMULATIONS ACROSS THE REMAINDER OF FAR WESTERN EL PASO
COUNTY AND TELLER COUNTY WILL OCCUR ON THE EASTERN SLOPES OF THE
RAMPART RANGE AND PIKES PEAK...WHERE 3 TO 6 INCHES WILL BE POSSIBLE.
WESTERN SECTIONS OF TELLER COUNTY WILL SEE LESSER AMOUNTS OF SNOW.

THE MOUNTAINS ALONG THE CONTINENTAL DIVIDE WILL SEE 5 TO 10 INCHES
OF SNOW...WITH LOCALLY HIGHER AMOUNTS.

OCCASIONAL RUMBLES OF THUNDER WILL BE POSSIBLE ACROSS THE ENTIRE
REGION TODAY. A FEW STRONGER STORMS COULD OCCUR ALONG THE COLORADO
AND NEW MEXICO BORDER. WIND GUSTS TO 45 MPH AND 1/2 INCH SIZE HAIL
COULD OCCUR WITH THE STRONGER STORMS. CLOUD TO GROUND LIGHTNING
COULD OCCUR WITH ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAVY SNOW WILL CONTINUE INTO MONDAY AFTERNOON FOR THE SOUTHERN
SANGRE DE CRISTO AND WET MOUNTAIN RANGES WHERE AN ADDITIONAL 4 TO
6 INCHES OF SNOW ARE EXPECTED ABOVE 7000 FEET. PERIODS OF LIGHT
SNOW WILL ALSO CONTINUE THROUGH MONDAY AFTERNOON FOR THE REST OF
THE HIGH ELEVATION WITH AN INCH OR TWO OF ADDITIONAL ACCUMULATIONS
EXPECTED. LOCALLY HEAVY RAINFALL WILL CONTINUE ON MONDAY FOR THE
LOWER SLOPES OF THE EASTERN MOUNTAINS...AND SOUTH OF HIGHWAY 50.
AN ADDITIONAL HALF AN INCH OF RAIN IS POSSIBLE MONDAY MORNING WITH
RUNOFF POSSIBLY PRODUCING LOCALIZED FLOODING IN LOW LYING AREAS.
EXPECT ACTIVITY TO DISSIPATE LATE MONDAY AFTERNOON ACROSS MUCH OF
THE REGION...AND COMING TO AN END MONDAY NIGHT.

ISOLATED TO SCATTERED SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED
OVER THE MOUNTAIN AREAS TUESDAY AND WEDNESDAY DURING THE AFTERNOON
AND EVENING HOURS. LIGHTNING...OUTFLOW WIND GUSTS AND SMALL HAIL
ARE POSSIBLE. MORE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS
EXPECTED OVER THE MOUNTAINS EACH AFTERNOON AND EVENING...THURSDAY
THROUGH SATURDAY. STRONGER STEERING WINDS ALOFT WILL HELP PUSH
THIS ACTIVITY EAST INTO THE PLAINS. LIGHTNING...STRONG OUTFLOW
WIND GUSTS...AND SMALL HAIL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS THE ENTIRE REGION TODAY AND TONIGHT.

34/88

In the hours before

Special weather statement, Apr 26, 6:47 AM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
647 AM MDT SUN APR 26 2015

COZ081-084-085-261315-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
647 AM MDT SUN APR 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR THE WALDO BURN SCAR...

AT 644 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS MOVING NORTH ACROSS WESTERN EL PASO COUNTY.
THESE STORMS WERE MOVING ACROSS THE EASTERN SECTIONS OF THE WALDO
BURN SCAR. ONE OF THESE CELLS PRODUCED 0.20 INCHES OF RAIN AS IT
MOVED THROUGH.

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL AFFECT THE BURN SCAR
THROUGH 8 AM THIS MORNING. BRIEF PERIODS OF HEAVY RAIN WILL BE
POSSIBLE.

LOCATIONS IMPACTED INCLUDE...AREAS IN AND AROUND THE WALDO BURN SCAR.

LAT...LON 3890 10485 3886 10494 3899 10500 3899 10486
TIME...MOT...LOC 1244Z 163DEG 4KT 3892 10494

HODANISH
Special weather statement, Apr 26, 7:21 AM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
721 AM MDT SUN APR 26 2015

COZ081-084-085-261345-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
721 AM MDT SUN APR 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR THE WALDO BURN SCAR THROUGH 745
AM MDT...

AT 718 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS OVER MANITOU SPRINGS...OR NEAR COLORADO
SPRINGS...MOVING NORTH AT 20 MPH.

RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO BURN
SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER
THEN HEAVIER AMOUNTS WILL BE POSSIBLE.

ADDITIONAL STORMS ARE EXPECTED TO IMPACT THE WALD BURN SCAR THROUGH
THE MORNING. RAINFALL REPORTS OF 0.10 TO 0.30 INCHES OF RAIN HAVE
FALLEN OVER THE BURN SCAR DURING THE LAST 45 MINUTES.

LOCATIONS IMPACTED INCLUDE...
AREAS IN AND AROUND THE WALDO BURN SCAR.

LAT...LON 3879 10485 3880 10493 3900 10504 3895 10484
TIME...MOT...LOC 1318Z 174DEG 16KT 3885 10491

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 4:22 AM MDTWinter Storm WarningPUBAlamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more34 hr
Apr 26, 4:22 AM MDTWinter Weather AdvisoryPUBChaffee, Conejos, Custer, El Paso, Fremont, Huerfano and 6 more32 hr
Apr 26, 6:47 AM MDTSpecial Weather StatementPUBTeller28 min
Apr 26, 9:00 AM MDTSpecial Weather StatementPUBTeller60 min
Apr 26, 10:49 AM MDTSpecial Weather StatementPUBTeller56 min
Apr 26, 11:50 AM MDTSpecial Weather StatementPUBTeller55 min
Apr 26, 12:55 PM MDTSpecial Weather StatementPUBLas Animas50 min
Apr 26, 1:02 PM MDTSpecial Weather StatementPUBTeller58 min
Apr 26, 1:59 PM MDTSpecial Weather StatementPUBHuerfano31 min
Apr 26, 2:10 PM MDTSpecial Weather StatementPUBTeller50 min
Apr 26, 2:17 PM MDTSpecial Weather StatementPUBHuerfano28 min
Apr 26, 2:49 PM MDTSpecial Weather StatementPUBLas Animas26 min
Apr 26, 3:07 PM MDTSpecial Weather StatementPUBTeller53 min
Apr 26, 3:19 PM MDTSpecial Weather StatementPUBLas Animas26 min
Apr 26, 4:00 PM MDTSpecial Weather StatementPUBTeller30 min
Apr 26, 4:58 PM MDTSpecial Weather StatementPUBTeller32 min

Nearby

Special Weather Statements in Colorado, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.